| Model Number |
U3575712 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has not been returned for evaluation, therefore, the investigation is inconclusive for material rupture as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u3575712 pta balloon dilatation catheter allegedly experienced material rupture.This information was received from one source.The malfunction involved one patient with no patient consequences.The patient was reportedly a (b)(6) year old male weighing (b)(6) pounds.
Additional Manufacturer Narrative
H10: the reported malfunction was reassessed for reportability and determined to be no longer reportable.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u3575712 pta balloon dilatation catheter allegedly experienced material rupture.This information was received from one source.The malfunction involved one patient with no patient consequences.The patient was reportedly a 76 year old male weighing 216 pounds.